# SDR DALA2025012800678

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 18,237 hours, 7,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3072, CRACK SHEAR PLATE STR 23 R BTW FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOC. ON FR 69 TO FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA AS PER A321 SRM 51-72-11, A321 SRM 51-42-11, DWG: D53474180, RELEASE DATE: 14-JUL-22, ISSUE: Z; TOOK MEASURE OF CRACK IS L: 1.140 IN. (LP 0782531)
